# SDR USAAD98135

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: ACC336F1665
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-TPA - FLT 219 - THE RIGHT ENGINE OIL FILTER CLOG LIGHT ILLUMINATED DURING CRUISE.  AFTER ABNORMAL PROCEDURES FAILED TO EXTINGUISH THE LIGHT THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO CLT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE OIL FILTER.  (M)
